# SDR NWAA070766309

- Difficulty date: February 21, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 76,429 hours, 9,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN STRINGER 10R AND STRINGER 10L AT BS 480.  REPAIRED PER EA 63-212201.
